| Model Number |
FEM12060 |
| Medical Device Problem Codes |
Fracture (1260); Misfire (2532)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
For the reported malfunction, the device is pending return to bd for evaluation.The company is still investigating the issue at this time.The device is labeled for single use.
Event or Problem Description
This report summarizes one malfunction.A review of the reported information indicated that model fem12060 endovascular stent graft allegedly experienced misfire and fracture.This information was received from one source.The malfunction involved a patient with no known impact to the patient.The patient¿s age, weight, and gender were not provided.
Event or Problem Description
Additional Manufacturer Narrative
H10: for the reported event, lot number was provided, and lot history review.The sample was returned for evaluation.Partial deployment of the stent graft was confirmed for the device.A root cause has not been determined.The device was labeled for single use h10: g4 h11: g1 ; h6 h11:section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.